MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY MAGNESIUM
Catalog Number 07D70-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.Evaluation in process.
 
Event or Problem Description
The account generated a false elevated architect magnesium (7.33 mg/dl) that repeated on another analyzer (2.34, 2.39 mg/dl).No impact to patient management was reported.No specific patient information was provided.
 
Additional Manufacturer Narrative
The product evaluation of the customer issue included a search for similar complaints with reagent lots, a review of instrument logs, a review of labelling.No adverse trend, non-statistical trends, non-conformances, potential non-conformances, or deviations were identified for the customer's issue.Instrument logs were reviewed and 0550 cuvette washing not completed, hardware failure or user pressed stop.Promptly perform the wash cuvettes procedure were noted in instrument notification text.A review of the product labeling concluded that the issue is sufficiently addressed.No product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8193074
Report Number1628664-2018-02180
Device Sequence Number1300382
Product Code JGJ
UDI-Device Identifier00380740012939
UDI-Public00380740012939
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2020
Device Catalogue Number07D70-31
Device Lot Number33785UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date12/22/2018
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 LIST 01G06-11; ARCHITECT C8000 LIST 01G06-11; SERIAL (B)(4); SERIAL (B)(4)